# SDR SWIA200516195

- Difficulty date: August 24, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 26,766 hours, 22,817 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT; INTERCOSTAL TO SKIN ATTACH CLIP IS CRACKED; FS 635.0; STR 12R, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-25-16, 51-42-21.
